[Skip to Content]
[Skip to Content Landing]
Article
June 1986

Mechanism of Cough With Angiotensin-Converting Enzyme Inhibition-Reply

Author Affiliations

Yokohama, Japan

Arch Intern Med. 1986;146(6):1227. doi:10.1001/archinte.1986.00360180247046

This article is only available in the PDF format. Download the PDF to view the article, as well as its associated figures and tables.

Abstract

We thank Dr Stark very much for his comments on our article. His hypothesis is interesting, but I cannot thoroughly accept his hypothesis for the following reason.

Captopril is now widely used throughout the world, but, to our knowledge, the reports of cough during treatment with low-dose captopril are very few. We think, therefore, that there is a discrepancy between his hypothesis and the rare occurrence of cough during therapy with low-dose captopril.

First Page Preview View Large
First page PDF preview
First page PDF preview
×